# SDR SWAA2022022438859

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 864 LBL 10 LOWER BRACKET FOR WASTE WATER REMOVABLE BULKHEAD FRAME SUPPORT IS CRACKED / REMOVED AND INSTALLED A NEW BRACKET AT AFT CARGO COMPARTMENT STA 864 LBL 10 IAW B737 SRM 51-40-02-0G-0.
